Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 15, NWS Green Bay, WI
NWS Green Bay, WI issued this tornado warning at Jul 27, 2010, 7:31 PM CDT for Vilas County, Wisconsin. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2010, 7:31 PM CDT (00:31 UTC)
- Expired
- Jul 27, 2010, 8:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
County Vilas County, WI
The radar
The Marquette radar (KMQT), 189 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 7:45 PM CDT | FUNNEL CLOUD | Lac Du Flambeau, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 6:01 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
534
WFUS53 KGRB 280031
TORGRB
WIC125-280115-
/O.NEW.KGRB.TO.W.0015.100728T0031Z-100728T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
731 PM CDT TUE JUL 27 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 815 PM CDT
* AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTH OF MERCER...OR 20 MILES NORTHEAST
OF PARK FALLS...AND MOVING EAST AT 40 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
LAC DU FLAMBEAU AROUND 740 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE ARBOR
VITAE...SAYNER...STAR LAKE AND ST GERMAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
IF ON OR NEAR ANY NORTHWOODS LAKE IN THE WARNING AREA...GET OUT OF
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN
ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4592 9004 4598 9004 4599 9003 4599 8993
4615 8993 4612 8939 4590 8945 4590 9005
TIME...MOT...LOC 0030Z 282DEG 41KT 4605 9003
$$
RDM3 follow-up statements
769
WWUS53 KGRB 280041
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
741 PM CDT TUE JUL 27 2010
WIC125-280115-
/O.CON.KGRB.TO.W.0015.000000T0000Z-100728T0115Z/
VILAS WI-
741 PM CDT TUE JUL 27 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN VILAS COUNTY
UNTIL 815 PM CDT...
AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHWEST OF LAC DU FLAMBEAU...OR 25 MILES
EAST OF PARK FALLS...MOVING EAST AT 4 MPH.
THIS DANGEROUS STORM WILL MOVE ACROSS THE AREA BETWEEN MANITOWISH
WATERS AND LAC DU FLAMBEAU BETWEEN 740 PM AND 800 PM.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE WOODRUFF...
ARBOR VITAE...SAYNER...STAR LAKE AND ST GERMAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
IF ON OR NEAR ANY LAKE IN THE WARNING AREA...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN
ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4592 9004 4598 9004 4599 9003 4599 8993
4615 8993 4612 8939 4590 8945 4590 9005
TIME...MOT...LOC 0039Z 285DEG 40KT 4603 8992
$$
RDM562
WWUS53 KGRB 280102
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
802 PM CDT TUE JUL 27 2010
WIC125-280115-
/O.CON.KGRB.TO.W.0015.000000T0000Z-100728T0115Z/
VILAS WI-
802 PM CDT TUE JUL 27 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWEST VILAS COUNTY
UNTIL 815 PM CDT...
AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 10 MILES SOUTH OF BOULDER JUNCTION...OR 15 MILES
WEST OF EAGLE RIVER...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
SAYNER...STAR LAKE AND ST GERMAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
IF ON OR NEAR ANY LAKE IN THE WARNING AREA...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN
ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4590 8988 4592 8986 4596 8986 4599 8983
4612 8981 4612 8939 4590 8945 4590 8987
TIME...MOT...LOC 0102Z 285DEG 40KT 4596 8957
$$
RDM414
WWUS53 KGRB 280112
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
812 PM CDT TUE JUL 27 2010
WIC125-280122-
/O.EXP.KGRB.TO.W.0015.000000T0000Z-100728T0115Z/
VILAS WI-
812 PM CDT TUE JUL 27 2010
...THE TORNADO WARNING FOR SOUTHWEST VILAS COUNTY WILL EXPIRE AT 815
PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 4590 8988 4592 8986 4596 8986 4599 8983
4612 8981 4612 8939 4590 8945 4590 8987
TIME...MOT...LOC 0112Z 284DEG 39KT 4594 8943
$$
RDMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jul 27, 3:31 PM CDT, 4 hours earlier.
Area forecast discussion, Jul 27, 3:31 PM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT TUE JUL 27 2010 .SHORT TERM...TONIGHT AND WEDNESDAY. FORECAST CONCERNS ON PCPN POTENTIAL WITH ADVANCING COLD FRONT. MCV FROM OVERNIGHT CONVECTION AND LLVL JET HAS MAINTAINED CONVECTION THROUGH THE DAY OVER CENTRAL INTO NORTHEAST WI. QUESTION IS WHAT THE DAYS RAIN HAS DONE TO POTENTIAL FOR ADDITIONAL STORMS. VARIETY OF BOUNDARIES LEFT BEHIND IN ADDITION TO WARM FRONT VCNTY MSP AND COLD FRONT WESTERN MN. HAVE TRENDED TOWARDS SCENARIO PORTRAYED IN RAPID UPDATE RUC...WITH DEVELOPMENT WESTERN WI/EASTERN MN...AND ADVANCING LINE OVERNIGHT WITH THE COLD FRONT. STILL CAPPED A BIT IN MSP AREA GIVEN 18Z SOUNDING...THOUGH NO INHIBITION AND 1200 CAPE IN GRB. SLIGHT RISK REMAINS FOR HAIL AND DAMAGING WINDS OVER CENTRAL AND NORTHEAST WI...WITH INCREASING SHEAR AS JET SINKS SOUTH INTO WESTERN LAKES. PRECIP WATERS STILL IN 1.5 TO 2 INCH RANGE WITH ONE INCH RAINFALL AMOUNTS ALREADY REPORTED IN CENTRAL WI THIS AFTERNOON. POTENTIAL FOR 1 TO 1.5 INCH AMOUNTS OVER CWA TONIGHT...NAM/RUC POINT TO NORTHERN WI...THOUGH CONFIDENCE IN FORECAST LOW. FRONT TO MOVE THROUGH EARLY MORNING HOURS. 850 FLOW SHIFTS NW WITH DRIER CONDITIONS BY AFTERNOON. .LONG TERM...WEDNESDAY NIGHT THRU NEXT TUESDAY. SURFACE HIGH PRESSURE AREA TO DOMINATE THE AREA/S WEATHER INTO FRIDAY. IN GENERAL...THE SURFACE HIGH PRESSURE AREA IS NEARLY STATIONARY OVER THE GREAT LAKES REGION WHILE THE RETURN FLOW ON THE BACK SIDE OF THE HIGH REMAINS OVER THE NORTHERN PLAINS. MODELS HAVE BEEN ATTEMPTING TO SLIDE SOME PCPN INTO THE AREA FROM THE WEST FRIDAY INTO SUNDAY PERIOD. THIS MORNING MODEL RUNS HAVE TRENDED WITH A FRONTAL BOUNDARY SHIFT NORTH INTO IOWA LATER FRIDAY AS A SHORT WAVE TROF WITH A RRQ REGION OF THE UPPER JET SLIDES SEWD OVER OR NEAR THE FORECAST AREA. GFS IS VERY AGGRESSIVE WITH THIS FEATURE WHILE THE NAM KEEPS THESE DYNAMICS FURTHER SOUTH AND WEST. AT THIS TIME WILL CONFINE BEST CHC OF RAIN FOR AREAS SOUTH AND WEST OF THE AREA LATE FRIDAY INTO THE FRIDAY NIGHT PERIOD. REMOVED THE AFTERNOON CHC FOR SATURDAY...MAY BE NEEDED LATER ON BUT THE THREAT OF THIS BOUNDARY SHIFTING TOWARD TOWARD THE REGION IS QUESTIONABLE. DUE TO LACK OF CONSISTENCY WITH FEATURES FOR FOCUS OF CONVECTION...AFTER FRIDAY NIGHT WILL LEAN TOWARD A DRIER FORECAST UNTIL THE MONDAY NIGHT INTO TUESDAY TIME WHERE MDM PROGS ARE IN RELATIVELY GOOD AGREEMENT THAT FAR OUT WITH A FROPA PASSAGE. && .AVIATION...COLD FRONT ADVANCING THROUGH STATE TONIGHT WILL BRING THUNDERSTORMS TO AREA THIS EVENING INTO OVERNIGHT HOURS. VFR CONDITIONS BEHIND FRONT WED AFTERNOON. && .HYDROLOGY...HIGH RAINFALL RATES AND RAINFALL AMOUNTS ON ONE TO TWO INCHES AGAIN INCREASES RISK OF FLOODING. SEE ESF. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/TDH
Hazardous weather outlook, Jul 27, 4:14 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 414 PM CDT TUE JUL 27 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 414 PM CDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND NORTHEAST WISCONSIN TONIGHT. DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAIN ARE THE MAIN THREATS WITH THESE STORMS. THERE IS ALSO A POTENTIAL FOR TORNADOES EARLY THIS EVENING OVER CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. LMZ521-522-541>543-282115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 414 PM CDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS WITH LARGE HAIL AND STRONG WIND GUSTS. THESE STORMS MAY POSE A HAZARD FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 27, 3:59 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL SPLIT ROCK 44.70N 89.01W
07/27/2010 M1.25 INCH SHAWANO WI AMATEUR RADIO
&&Local storm report, Jul 27, 4:02 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL SPLIT ROCK 44.70N 89.01W
07/27/2010 M1.75 INCH SHAWANO WI TRAINED SPOTTER
AND ESTIMATED 60 MPH WIND GUSTS.
&&Local storm report, Jul 27, 4:30 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
430 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL MARION 44.66N 88.88W
07/27/2010 E0.75 INCH WAUPACA WI PUBLIC
&&Local storm report, Jul 27, 5:33 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL TIGERTON 44.73N 89.05W
07/27/2010 M1.75 INCH SHAWANO WI PUBLIC
REPORTED RELAYED BY WSAW-TV.
&&
ECKBERGSpecial weather statement, Jul 27, 6:14 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 614 PM CDT TUE JUL 27 2010 WIZ005-010>012-018-019-280015- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 614 PM CDT TUE JUL 27 2010 ...STRONG TO SEVERE THUNDERSTORMS EXPECTED TO MOVE INTO NORTH CENTRAL WISCONSIN THIS EVENING... AT 610 PM...DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM 45 MILES NORTHWEST OF ARBOR VITAE WESTWARD INTO CENTRAL MINNESOTA. THE LINE OF THUNDERSTORMS WAS MOVING TO THE EAST AROUND 40 MPH AND HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE STRONGEST THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING DAMAGING WINDS OR LARGE HAIL SHOULD MOVE INTO VILAS COUNTY BETWEEN 7 AND 730 PM. THE STORMS SHOULD MOVE ACROSS ONEIDA...FOREST AND FLORENCE COUNTIES BETWEEN 730 AND 9 PM. THE STORMS SHOULD SLOWLY SINK SOUTHWARD INTO LINCOLN AND LANGLADE COUNTIES BETWEEN 8 AND 10 PM. AS THE STORMS APPROACH YOUR AREA...BOATERS AND CAMPERS SHOULD SEEK SAFE SHELTER AWAY FROM TALL TREES. TORRENTIAL RAINS CAN ALSO BE EXPECTED WITH THIS LINE AS SOME LOCATIONS COULD SEE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME. REMEMBER... CONDITIONS ARE FAVORABLE FOR THE FORMATION OF TORNADOES. A TORNADO WATCH IS IN EFFECT UNTIL 2 AM. ECKBERG
Local storm report, Jul 27, 7:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
721 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG TIPLER 45.91N 88.63W
07/27/2010 FLORENCE WI PUBLIC
TREE DOWN AT INTERSECTION OF HWY 70 AND 139. TIME
ESTIMATED.
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:09 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 66 min |
| Jul 27, 7:28 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Marinette | 54 min |
| Jul 27, 7:31 PM CDT | Flash Flood Watch | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 6 hr |
| Jul 27, 8:01 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 59 min |
| Jul 27, 8:16 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 36 min |
| Jul 27, 8:34 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 41 min |
| Jul 27, 8:55 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 65 min |
| Jul 27, 9:16 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 59 min |
| Jul 27, 9:39 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 51 min |
| Jul 27, 9:46 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Marinette, Oconto | 44 min |
| Jul 27, 9:54 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 37 min |
| Jul 27, 10:03 PM CDT | Flash Flood Warning | GRB | Florence | 6 hr |
| Jul 27, 10:20 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 37 min |
| Jul 27, 10:29 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 61 min |
| Jul 27, 11:05 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 29 min |
Nearby
Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.